It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 12-20-2000, 07:21 PM   #1
Senior Veteran
(female)
 
Join Date: Dec 2000
Location: new zealand
Posts: 570
CINDERELLA HB User
body clock or what?

Before i was diagnosed as mildly depressed my worst symptom was tiredness to the point where i couldnt function sometimes. Now i am on aropax (paxil) 10mg and every day at around 3pm i feel like i could go to sleep. I seem to wake up a few hours later. Could this be just a weird body clock thing or are my pills not working. I am too scared to go on the full dose of 20mg as it made me really ill. Thanks.

 
Old 12-20-2000, 07:35 PM   #2
Junior Member
 
Join Date: Dec 2000
Location: Ontario,Canada
Posts: 49
dreamer HB User
Re: body clock or what?

CINDERELLA
What you are feeling is normal I think. I too was feeling very tried around mid day for about 1 month( around there)And then I couldn't sleep at night.Hang in there, they will get better.

 
Sponsors Lightbulb
   
Old 12-20-2000, 07:45 PM   #3
Junior Member
 
Join Date: Nov 2000
Location: NSW, Australia
Posts: 22
Catriona HB User
Re: body clock or what?

Cinderella--

I think that you should go and see your doc...if the pills are not working, you shouldnt have to go onto a higher dose if that makes you ill, the doc should have something else that you could try.

Catriona

 
Old 12-21-2000, 12:08 AM   #4
Junior Member
 
Join Date: Dec 2000
Location: long beach, ca usa
Posts: 12
Olivia HB User
Re: body clock or what?

I' m on 20 mg. paxil per day. For a couple of weeks I felt the same way but this tired feeling has now passed

It sounds to me like its a side effect and if you just wait it out your body will probably adjust and it will pass.

Most of these drugs do have side effects and if that's all that's happening then that's really not too bad.

How long have you been on the paxil?

If it's been more than a couple of months then I would say go back to the doc and tell him about this situation. Otherwise maybe just a call to the nurse, see if she thinks this is a side effect and if it will pass.

Paxil is such a widely prescribed drug she'll probably have some good input for you.


Olivia

 
Old 12-21-2000, 12:56 PM   #5
Senior Veteran
(female)
 
Join Date: Dec 2000
Location: new zealand
Posts: 570
CINDERELLA HB User
Re: body clock or what?

Thank you for your replies. I have been on Paxil for 1 month. Even before medication I felt tired at this time and the rest of the day. Now Im left with tiredness at 3pm. Im at home so I think it may have something to do with lack of stimulation which I know is my own fault. Have a good Christmas.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
getting rid of your "body clock" seachange Sleep Disorders 0 03-21-2008 06:52 AM
Memory loss/Inability to draw a clock jinglebts Alzheimer's Disease & Dementia 6 02-17-2008 02:13 PM
Inside Clock Broken bruiser93 Healthy Lifestyle 3 08-15-2007 11:16 AM
setting body clock routine stay2gether Sleep Disorders 0 01-09-2007 04:52 PM
my screwed up body clock alicialynn18 Sleep Disorders 5 07-11-2006 01:32 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 10:47 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!